Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2584
Title: The metric comparability of meta-analytic effect-size estimators from factorial designs
Authors: Gillett, Raphael
First Published: 2003
Citation: Psychological Methods, 2003, 8 (4), pp.419-433
ISSN: 1082-989X
Links: http://web.ebscohost.com/ehost/detail?vid=3&hid=114&sid=18850c54-c553-422e-90d9-ef51b4bba70b%40sessionmgr103
http://hdl.handle.net/2381/2584
Type: Article
Appears in Collections:Published Articles, School of Psychology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.